# SDR CHQA201000129

- Difficulty date: June 23, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- Aircraft time: 16,433 hours, 14,395 cycles
- Engine: Allsn AE3007A
- Engine time: 19,485 hours, 16,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 15865
- Condition: Discharged
- Location: Cabin
- Part time: 6,519 hours, 5,864 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FIRST FLOOR PROXIMITY EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NR 2 EMERGENCY LIGHT BATTERY WITH NO FURTHER DEFECTS NOTED.
